# SDR CA150408016

- Difficulty date: March 30, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Engine: Pwa PT6*
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Chip Detector
- Condition: Contaminated
- Location: Nr 1 Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) A CHIP LIGHT ACTIVATED TWICE ON THE NR 1 INPUT CHIP DETECTOR OF THE RGB.  THE MATERIAL FOUND ON THE CHIP DETECTOR SEEMS TO BE MATERIAL LEFT OVER FROM THE MANUFACTURING PROCESS, BUT TO MAKE SURE, THE MATERIAL HAS BEEN SENT TO A LAB FOR ANALYSIS.  EXPECT THE REPORT FROM THE LAB ON APRIL 2.
